# SDR CALA2014050500561

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 47,931 hours, 16,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 65003
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES AT POS M1672 & M1673 FAILED.  REPLACED BATTERIES AT M1672 & M1673 EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-06.  TEST OF THE NEW BATTERY PACKS IS GOOD IAW AMM 33-51-06-960-005.
